Alert archive / Florida / River Flood Warnings in 2014
River Flood Warning 79, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at May 15, 2014, 5:06 PM EDT for Dixie County, Taylor County, Florida. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- May 15, 2014, 5:06 PM EDT (21:06 UTC)
- Expired
- May 21, 2014, 9:18 PM EDT
- In force
- 6 days
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dixie County, FL, Taylor County, FL
The radar
The Tallahassee radar (KTLH), 119 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Steinhatchee River near Cross City (STEF1). The gauge peaked at 15.11 ft at May 17, 2014, 7:00 PM EDT.
- Action stage
- 17.5 ft
- Minor stage
- 19.5 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02324000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
906 WGUS42 KTAE 152106 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 506 PM EDT THU MAY 15 2014 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND TAYLOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC029-123-162106- /O.NEW.KTAE.FL.W.0079.140515T2106Z-000000T0000Z/ /STEF1.1.ER.140515T1942Z.140515T2000Z.000000T0000Z.UU/ 506 PM EDT THU MAY 15 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 4:00 PM THURSDAY THE STAGE WAS 12.2 FEET. * FLOOD STAGE IS 12.2 FEET. * FORECAST...THE RIVER WILL CONTINUE TO SLOWLY RISE INTO TONIGHT. * IMPACT...AT 12.2 FEET...WATER BEGINS TO FLOOD DOWNSTREAM AT STEINHATCHEE FALLS PARK. MINOR FLOODING OF ROADS BEGINS ALONG RIVER ROAD NORTHEAST. WATER WILL BEGIN TO ENCROACH ONTO THE YARDS OF RESIDENCES IN THE ANCIENT OAKS COMMUNITY IN STEINHATCHEE. && LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328 $$
11 follow-up statements
755 WGUS82 KTAE 170252 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1052 PM EDT FRI MAY 16 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND TAYLOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC029-123-180252- /O.CON.KTAE.FL.W.0079.000000T0000Z-000000T0000Z/ /STEF1.1.ER.140515T1942Z.140517T0100Z.000000T0000Z.UU/ 1052 PM EDT FRI MAY 16 2014 THE FLOOD WARNING CONTINUES FOR THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM FRIDAY THE STAGE WAS 14.5 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS POSSIBLE. * FLOOD STAGE IS 12.2 FEET. * IMPACT...AT 15.66 FEET...WATER WILL FLOOD ALL OF RIVER ROAD NE AND ANCIENT OAKS PRIVATE ROADS UP TO 3 FEET DEEP IN SOME AREAS. ALL HOUSES AND MOBILE HOMES NOW HAVE WATER FLOWING UNDERNEATH. && LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328 $$
877 WGUS82 KTAE 171428 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1028 AM EDT SAT MAY 17 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND TAYLOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC029-123-181428- /O.CON.KTAE.FL.W.0079.000000T0000Z-000000T0000Z/ /STEF1.1.ER.140515T1942Z.140517T1200Z.000000T0000Z.UU/ 1028 AM EDT SAT MAY 17 2014 THE FLOOD WARNING CONTINUES FOR THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM SATURDAY THE STAGE WAS 14.8 FEET. * MINOR FLOODING IS OCCURRING AND M FLOODING IS FORECAST. * FLOOD STAGE IS 12.2 FEET. && LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328 $$
836 WGUS82 KTAE 180144 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 944 PM EDT SAT MAY 17 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND TAYLOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC029-123-190144- /O.CON.KTAE.FL.W.0079.000000T0000Z-000000T0000Z/ /STEF1.1.ER.140515T1942Z.140517T2300Z.000000T0000Z.UU/ 944 PM EDT SAT MAY 17 2014 THE FLOOD WARNING CONTINUES FOR THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM SATURDAY THE STAGE WAS 14.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.2 FEET. * IMPACT...WATER BEGINS TO FLOOD DOWNSTREAM AT STEINHATCHEE FALLS PARK. MINOR FLOODING OF ROADS BEGINS ALONG RIVER ROAD NE. WATER WILL BEGIN TO ENCROACH ONTO THE YARDS OF RESIDENCES IN THE ANCIENT OAKS COMMUNITY IN STEINHATCHEE. && LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328 $$
211 WGUS82 KTAE 181222 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 822 AM EDT SUN MAY 18 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND TAYLOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC029-123-191222- /O.CON.KTAE.FL.W.0079.000000T0000Z-000000T0000Z/ /STEF1.1.ER.140515T1942Z.140517T2300Z.000000T0000Z.UU/ 822 AM EDT SUN MAY 18 2014 THE FLOOD WARNING CONTINUES FOR THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SUNDAY THE STAGE WAS 14.9 FEET. * MINOR FLOODING IS OCCURRING AND M FLOODING IS FORECAST. * FLOOD STAGE IS 12.2 FEET. && LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328 $$
498 WGUS82 KTAE 190153 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 953 PM EDT SUN MAY 18 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND TAYLOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC029-123-200153- /O.CON.KTAE.FL.W.0079.000000T0000Z-000000T0000Z/ /STEF1.1.ER.140515T1942Z.140517T2300Z.000000T0000Z.UU/ 953 PM EDT SUN MAY 18 2014 THE FLOOD WARNING CONTINUES FOR THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM SUNDAY THE STAGE WAS 14.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.2 FEET. * IMPACT...WATER BEGINS TO FLOOD DOWNSTREAM AT STEINHATCHEE FALLS PARK. MINOR FLOODING OF ROADS BEGINS ALONG RIVER ROAD NE. WATER WILL BEGIN TO ENCROACH ONTO THE YARDS OF RESIDENCES IN THE ANCIENT OAKS COMMUNITY IN STEINHATCHEE. && LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328 $$
118 WGUS82 KTAE 191345 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 945 AM EDT MON MAY 19 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND TAYLOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC029-123-201345- /O.CON.KTAE.FL.W.0079.000000T0000Z-000000T0000Z/ /STEF1.1.ER.140515T1942Z.140517T2300Z.000000T0000Z.UU/ 945 AM EDT MON MAY 19 2014 THE FLOOD WARNING CONTINUES FOR THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM MONDAY THE STAGE WAS 14.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.2 FEET. && LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328 $$
897 WGUS82 KTAE 200155 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 955 PM EDT MON MAY 19 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND TAYLOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC029-123-210155- /O.CON.KTAE.FL.W.0079.000000T0000Z-000000T0000Z/ /STEF1.1.ER.140515T1942Z.140517T2300Z.000000T0000Z.UU/ 955 PM EDT MON MAY 19 2014 THE FLOOD WARNING CONTINUES FOR THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM MONDAY THE STAGE WAS 14.2 FEET. * MINOR FLOODING IS OCCURRING AND M FLOODING IS FORECAST. * FLOOD STAGE IS 12.2 FEET. * IMPACT...AT 12.16 FEET...WATER BEGINS TO FLOOD DOWNSTREAM AT STEINHATCHEE FALLS PARK. MINOR FLOODING OF ROADS BEGINS ALONG RIVER ROAD NE. WATER WILL BEGIN TO ENCROACH ONTO THE YARDS OF RESIDENCES IN THE ANCIENT OAKS COMMUNITY IN STEINHATCHEE. && LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328 $$
144 WGUS82 KTAE 201351 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 951 AM EDT TUE MAY 20 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND TAYLOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC029-123-211351- /O.CON.KTAE.FL.W.0079.000000T0000Z-000000T0000Z/ /STEF1.1.ER.140515T1942Z.140517T2300Z.000000T0000Z.UU/ 951 AM EDT TUE MAY 20 2014 THE FLOOD WARNING CONTINUES FOR THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM TUESDAY THE STAGE WAS 13.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.2 FEET. && LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328 $$
579 WGUS82 KTAE 210112 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 912 PM EDT TUE MAY 20 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND TAYLOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC029-123-220112- /O.CON.KTAE.FL.W.0079.000000T0000Z-000000T0000Z/ /STEF1.1.ER.140515T1942Z.140517T2300Z.000000T0000Z.UU/ 912 PM EDT TUE MAY 20 2014 THE FLOOD WARNING CONTINUES FOR THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM TUESDAY THE STAGE WAS 13.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.2 FEET. && LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328 $$
317 WGUS82 KTAE 211233 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 832 AM EDT WED MAY 21 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND TAYLOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC029-123-221232- /O.CON.KTAE.FL.W.0079.000000T0000Z-000000T0000Z/ /STEF1.1.ER.140515T1942Z.140517T2300Z.000000T0000Z.UU/ 832 AM EDT WED MAY 21 2014 THE FLOOD WARNING CONTINUES FOR THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM WEDNESDAY THE STAGE WAS 12.5 FEET. * MINOR FLOODING IS OCCURRING AND M FLOODING IS FORECAST. * FLOOD STAGE IS 12.2 FEET. * IMPACT...AT 12.2 FEET...WATER BEGINS TO FLOOD DOWNSTREAM AT STEINHATCHEE FALLS PARK MINOR FLOODING OF ROADS BEGINS ALONG RIVER ROAD NE. WATER WILL BEGIN TO ENCROACH ONTO THE YARDS OF RESIDENCES IN THE ANCIENT OAKS COMMUNITY IN STEINHATCHEE. && LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328 $$
628 WGUS82 KTAE 220118 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 918 PM EDT WED MAY 21 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA... STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND TAYLOR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC029-123-220148- /O.CAN.KTAE.FL.W.0079.000000T0000Z-140522T0118Z/ /STEF1.1.ER.140515T1942Z.140517T2300Z.140521T1718Z.UU/ 918 PM EDT WED MAY 21 2014 THE FLOOD WARNING IS CANCELLED FOR THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19). * AT 8:00 PM WEDNESDAY THE STAGE WAS 11.6 FEET. * FLOOD STAGE IS 12.2 FEET. * FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL THROUGH FRIDAY. && LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at May 15, 2:54 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, May 15, 2:54 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
254 PM EDT Thu May 15 2014
.Near Term [Through Tonight]...
An unseasonably strong cold front is about to push east of the
forecast area and is taking the last of the showers with it as of
18z. A deck of low clouds extends about 100 miles west of the
boundary and these are expected to clear out from west to east as
the afternoon progresses. Clear skies are expected overnight with
NNW winds ushering in unseasonably cool temperatures. Lows Friday
morning are forecast to be in the upper 40s to lower 50s across most
of the forecast area with mid to upper 50s at the coast. These
numbers are about 9-13 degrees below normal.
.Short Term [Friday Through Saturday Night]...
Friday...the large scale pattern remains focused around a broad
trough centered from the Great Lakes to the deep south but is
dampening as impulses eject Newd away from south. At the
surface... Thursday's cold front is now well south of CWA. In its
wake...strong Wrn Gulf ridge building NEWD to across NE Gulf then
to Carolina Coast yielding tight local gradients. This translates
to strong NW flow to H5-H6 and strong SWLY flow above. A much
drier and noticeably cooler airmass will filter in as PWATs drop
to around 0.5 inch. Expect inland highs around 80. With the dry
airmass along with light winds and clear skies...Min temps are
forecast to dip to around 50 degrees.
Saturday...As more impulses/energy swings NEWD...trough will
continue to lift into NEWD Conus and fill with local flow becoming
zonal. At surface high pressure dominates Gulf region. Local flow
weakens and becomes generally WLY sfc to WSW aloft with some
increase in moisture/PWATS. Temps should return to more seasonal
temps on Sat with inland highs in the mid 80s and lows in the mid to
upper 50s.
.Long Term [Sunday Through Thursday]...
Upper trough has lifted into the NE states by Sunday to be
increasingly replaced by upstream ridging. By Tues...ridge axis to
over Ern Gulf and it lingers there thru Thursday. At surface..one
final impulse lifting NEWD will develop a weak stationary just
north of CwA late Sat or early Sunday but no dynamics to support
any but isold rain Nrn counties. Boundary washes out Sunday
evening as Atlc high bridges SWWD across the area and dominates
thru end of period. Locally this translates to mild
temperatures...light low level flow and benign conditions thru the
period. Assocd large scale subsidence will suppress precipitation
and clouds and lead to a gradual warming trend. Expect inland
highs in the mid to upper 80s inching up to near 90 degrees on
Thurs.
&&
.Aviation...
[Through 18Z Friday] MVFR ceilings will transition to VFR as the
afternoon progresses with clearing skies this evening. Winds
will be gusty out of the NNW until sunset. Clear skies and gusty
NW winds are forecast for Friday.
&&
.Marine...
Advisory level winds and seas will in the wake of a strong cold
front will end from west to east tonight through Friday morning
and then gradually drop below headline criteria by Friday
afternoon. Then, light winds and low seas should prevail at least
through the weekend.
&&
.Fire Weather...
Much drier air will be in place on Friday in the wake of today's
cold front. RH would be low enough to be concerned about red flag
conditions, especially considering the gusty winds we are expecting.
However, fuel moisture is simply way too high to allow us to meet
criteria in any of the three states we serve. It will remain dry on
Saturday with RH inching up across our western zones. Red flag
conditions are not expected over the next week.
&&
.Hydrology...
Several area rivers received a slight to moderate bump in water
levels due to the rainfall over the past 24 hours, ending the much
needed downward trend. Most notably, the Steinhatchee River in
Cross City rose over 6 feet in under 6 hours. At this time it
appears as though the Steinhatchee may crest just below flood
stage. Otherwise, area rivers should not be impacted enough by the
rains to force flood stage.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 49 80 50 86 58 / 0 0 0 0 0
Panama City 55 79 60 82 65 / 0 0 0 0 0
Dothan 49 79 54 85 59 / 0 0 0 0 10
Albany 49 78 51 84 58 / 0 0 0 0 10
Valdosta 50 80 50 87 57 / 0 0 0 0 0
Cross City 53 80 50 86 57 / 10 0 0 0 0
Apalachicola 54 80 60 80 64 / 0 0 0 0 0
&&
.TAE Watches/Warnings/Advisories...
FL...High Rip Current Risk through late tonight for Coastal Bay.
GA...None.
AL...None.
GM...Small Craft Advisory until 8 AM EDT Friday for Apalachee Bay-
Coastal waters From Ochlockonee River to Apalachicola FL
out to 20 NM-Coastal waters from Suwannee River to Keaton
Beach FL out 20 NM-Coastal waters from Apalachicola to
Destin FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Destin FL from 20 to 60 NM.
&&
NEAR TERM...WOOL
SHORT TERM...BLOCK
LONG TERM...BLOCK
AVIATION...WOOL
MARINE...BLOCK
FIRE WEATHER...WOOL
HYDROLOGY...HARRIGANThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 8:45 PM EDT | Flash Flood Warning | TAE | Holmes, Jackson, Washington | 3 hr |
| May 14, 9:17 PM EDT | Special Marine Warning | TAE | 118 min | |
| May 14, 10:31 PM EDT | Small Craft Advisory | TAE | 33 hr | |
| May 15, 7:04 AM EDT | Flash Flood Warning | TAE | Dixie, Lafayette, Taylor | 3 hr |
| May 15, 11:41 AM EDT | Rip Current Statement | TAE | Bay | 16 hr |
Nearby
River Flood Warnings in Florida, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.